Poisoning with any of the colchicine or chloroquine drugs is rare. These drugs exert therapeutic and toxic effects on tissues by different mechanisms. Colchicine is used to treat a number of rheumatologic diseases and heart problems. In addition, chloroquine is used to treat malaria and some inflammatory diseases. There is a small gap between the therapeutic and toxic doses of these drugs. Gastrointestinal symptoms are the initial causes of poisoning with these drugs and then widespread organ failure in later stages can lead to sudden cardiac death. We introduce a case of concurrent poisoning with both drugs, in which the patient presented with a headache, nausea, and vomiting several hours after suicide. On the 1st day, the patient's status was stable, but on the 2nd day, the patient suddenly becomes ill and died even though the patient received supportive therapy. Concurrent poisoning with chloroquine and colchicine is extremely lethal, and early aggressive management is recommended even in an apparently stable patient.